Journal of Symbolic Logic

The Universal Complementation Property

R. G. Downey and J. B. Remmel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 4 (1984), 1125-1136.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741692

Mathematical Reviews number (MathSciNet)
MR771781

Zentralblatt MATH identifier
0591.03024

JSTOR
links.jstor.org

Citation

Downey, R. G.; Remmel, J. B. The Universal Complementation Property. J. Symbolic Logic 49 (1984), no. 4, 1125--1136. https://projecteuclid.org/euclid.jsl/1183741692


Export citation